Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An asymptotic phase for a Sturm-Liouville operator with unbounded potential


Author: Richard C. Gilbert
Journal: Proc. Amer. Math. Soc. 18 (1967), 967-973
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0224891-3
MathSciNet review: 0224891
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. S. Buslaev, Trace formulas for Schroedinger's operator in three-dimensional space, Dokl. Akad. Nauk SSSR 143 (1962), 1067-1070. MR 0133691 (24:A3517)
  • [2] V. S. Buslaev and L. D. Faddeev, Formulas for traces for a singular Sturm-Liouville operator, Dokl. Akad. Nauk SSSR 132 (1960), 13-16. MR 0120417 (22:11171)
  • [3] M. G. Gasymov, On the analytic properties of the spectral function of a self-adjoint Sturm-Liouville operator, Dokl. Akad. Nauk SSSR 150 (1963), 971-974 = Soviet Math. Dokl. 4 (1963), 780-783. MR 0151662 (27:1646)
  • [4] -, On the sum of the differences of the eigenvalues of two self-adjoint operators, Dokl. Akad. Nauk SSSR 150 (1963), 1202-1205 = Soviet Math. Dokl. 4 (1963), 838-842. MR 0152698 (27:2673)
  • [5] R. C. Gilbert and V. A. Kramer, Trace formulas for a perturbed operator, Duke Math. J. 30 (1963), 275-296. MR 0151870 (27:1853)
  • [6] -, Trace formulas for powers of a Sturm-Liouville operator, Canad. J. Math. 16 (1964), 412-422. MR 0164255 (29:1554)
  • [7] M. G. Krein, On perturbation determinants and trace formulas for unitary and self-adjoint operators, Dokl. Akad. Nauk SSSR 144 (1962), 268-271 = Soviet Math. Dokl. 3 (1962), 707-710. MR 0139006 (25:2446)
  • [8] E. C. Titchmarsh, Eigenfunction expansions, Oxford Univ. Press, New York, 1946. MR 0019765 (8:458d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0224891-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society